# SDR SIMA2012034006

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,522 hours, 22,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EXTERNAL EMERGENCY LIGHT LEFT CENTER FAIRING INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERNAL EMERGENCY LIGHT LEFT  CENTER FAIRING IAW 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
